# SDR SWAA2024051070144

- Difficulty date: April 3, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Rbl 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER WEB LOCATED STA663.75 AND RBL32 AT CENTER WING BOX.   REPAIRED VAPOR BARRIER WEB LOCATED STA663.75 AND RBL32 AT CENTER WING BOX IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
